MAUDE Adverse Event Report: BIOTRONIK AG PK PAPYRUS US 4.5/20; COVERED CORONARY STENT SYSTEM

BIOTRONIK AG PK PAPYRUS US 4.5/20; COVERED CORONARY STENT SYSTEM
Model Number 434897
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Pk papyrus covered stent systems were selected for treatment of a pseudoaneurysm of the hepatic artery.Patient underwent a whipple procedure with a hepatic artery bypass.A pseudoaneurysm developed at proximal anastomosis.After implanting a 4.0/26, a 4.5/26 and a 4.0/20 pk papyrus stent, repeat angiogram demonstrated some separation between the 2 distal stents.At this point an attempt was made to insert a fourth papyrus stent (complaint device) but this was unsuccessful.It was decided to switch to a stiffer wire, however the stent came off the balloon and got caught at the level of the celiac artery.To ensure that this would not migrate over an 014 wire we placed a 6/15 mm bare-metal stent in the celiac artery to trap the dislodged stent.No adverse consequences and the patient did well.

Brand Name
PK PAPYRUS US 4.5/20
Common Device Name
COVERED CORONARY STENT SYSTEM
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24893425
Report Number8043892-2026-03233
Device Sequence Number15728381
Product Code NIV
UDI-Device Identifier07640130447257
UDI-Public(01)07640130447257(17)261211(10)11243656
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number434897
Device Lot Number11243656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown